MathSciNet Relay Station
MathSciNet bibliographic data
MR2644102 42B25 (60E15 60G46)
Naor, Assaf; Tao, Terence Random martingales and localization of maximal inequalities. J. Funct. Anal. 259 (2010), no. 3, 731–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement